Energy spectrum of carriers in 2D Kane type semiconductors in an inhomogeneous magnetic field

Babayev A.

PHYSICA SCRIPTA, vol.75, no.4, pp.543-545, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 75 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1088/0031-8949/75/4/029
  • Journal Name: PHYSICA SCRIPTA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.543-545
  • Süleyman Demirel University Affiliated: Yes


We present compact analytical solutions for the energy spectrum of carriers, and local effective g-factor of electrons in two-dimensional Kane type semiconductors in a magnetic field B of constant direction with arbitrarily strong exponentially depending variation perpendicular to the field direction. It has been found as an analytical expression for the local effective electron g-factor as a function of the inhomogeneous parameter.